# SDR AALA20170420001

- Difficulty date: April 19, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N943NN
- Make and model: Boeing 737823
- Aircraft serial: 31177
- Aircraft time: 11,389 hours, 4,015 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702001
- Part serial: 6686
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND SEAT MOUNTED ESCAPE PATH LIGHTING SYSTEM INOP FROM 21DEF TO 31DEF, REPLACED BATTERY PACK. NO FURTHER FAULTS NOTED. OPS CHECK GOOD. THE AIRCRAFT WAS NOT GROUNDED.
